Universidad Complutense de Madrid
E-Prints Complutense

Higher-order orbifold Euler characteristics for compact Lie group actions

Impacto

Downloads

Downloads per month over past year

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2015) Higher-order orbifold Euler characteristics for compact Lie group actions. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 145 (6). pp. 1215-1222. ISSN 0308-2105

[img]
Preview
PDF
133kB

Official URL: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=10047657&fulltextType=RA&fileId=S030821051500027X


URLURL Type
http://journals.cambridge.org/Publisher


Abstract

We generalize the notions of the orbifold Euler characteristic and of the higher-order orbifold Euler characteristics to spaces with actions of a compact Lie group using integration with respect to the Euler characteristic instead of the summation over finite sets. We show that the equation for the generating series of the kth-order orbifold Euler characteristics of the Cartesian products of the space with the wreath products actions proved by Tamanoi for finite group actions and by Farsi and Seaton for compact Lie group actions with finite isotropy subgroups holds in this case as well


Item Type:Article
Uncontrolled Keywords:Lie group actions, orbifold Euler characteristic, wreath products, generating series
Subjects:Sciences > Mathematics > Topology
ID Code:35019
Deposited On:18 Jan 2016 13:27
Last Modified:18 Jan 2016 13:27

Origin of downloads

Repository Staff Only: item control page